Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vaginal irritation and discharge, replaced marina coil, had renal transplant. Cause?

I had a renal transplant 2 yrs ago. I had a marina coil in place at the time of my transplant and recently had it changed to a new one. I have had a vaginal irritation and discharge ever since. My doctors have swabbed me twice and cannot identify the reason for the discharge and irritation, could this be caused by the marina?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Radiologist 's  Response
May 2014
Thanks for writing in.

The fact that you had marina coil earlier too and got it replaced rules out any adverse reaction to the coil itself. You could also get an ultrasound scan to be sure that the coil is in place.

Since you have had kidney transplant, your immunity may be little weaker than in normal individuals.
Fungal infections are not picked up on routine sexually transmitted infection tests.
This can result in fungal infection in your vagina which is causing the irritation.
I suggest you apply some antifungal medication as suggested by your gynecologist.

Hope this helps.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor